Alert archive / Colorado / Tornado Warnings in 2009

Tornado Warning 10, NWS Denver/Boulder, CO

June 7, 2009Lincoln County, Washington County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at Jun 7, 2009, 3:43 PM MDT for Lincoln County, Washington County, Colorado. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2009, 3:43 PM MDT (21:43 UTC)
Expired
Jun 7, 2009, 4:30 PM MDT
In force
47 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon

Counties Lincoln County, CO, Washington County, CO

The radar

The Denver radar (KFTG), 92 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 11:02 AM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.7 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2009-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2009-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2464 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS55 KBOU 072143
TORBOU
COC073-121-072230-
/O.NEW.KBOU.TO.W.0010.090607T2143Z-090607T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
343 PM MDT SUN JUN 7 2009

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN WASHINGTON COUNTY IN NORTHEAST COLORADO
  NORTH CENTRAL LINCOLN COUNTY IN EAST CENTRAL COLORADO

* UNTIL 430 PM MDT

* AT 341 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES FROM 
  SOUTH OF WOODROW TO WEST OF LAST CHANCE TO NORTHWEST OF LIMON
  THIS LINE OF STORMS WAS MOVING EAST AT 20 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO            
  WOODROW...WOODLIN SCHOOL...LINDON...LIMON AND LAST CHANCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SAFE SHELTER IS AVAILABLE...LIE FLAT IN
THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR
HANDS.

&&

LAT...LON 3999 10333 3929 10332 3928 10371 4000 10369
TIME...MOT...LOC 2141Z 259DEG 36KT 3961 10368

$$


RPK
3 follow-up statements
000 
WWUS55 KBOU 072159
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
359 PM MDT SUN JUN 7 2009

COC073-121-072230-
/O.CON.KBOU.TO.W.0010.000000T0000Z-090607T2230Z/
WASHINGTON CO-LINCOLN CO-
359 PM MDT SUN JUN 7 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM MDT FOR NORTH
CENTRAL LINCOLN AND SOUTHWESTERN WASHINGTON COUNTIES...

AT 357 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES.  THIS 
LINE EXTENDED FROM WOODLIN SCHOOL TO LINDON TO NORTH OF LIMON AND 
WAS MOVING EAST AT 25 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
WOODROW...WOODLIN SCHOOL...LINDON...LIMON AND LAST CHANCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3999 10333 3929 10332 3928 10371 4000 10369
TIME...MOT...LOC 2157Z 259DEG 36KT 3964 10348

$$
000 
WWUS55 KBOU 072209
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
409 PM MDT SUN JUN 7 2009

COC073-121-072230-
/O.CON.KBOU.TO.W.0010.000000T0000Z-090607T2230Z/
WASHINGTON CO-LINCOLN CO-
409 PM MDT SUN JUN 7 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM MDT FOR NORTH
CENTRAL LINCOLN AND SOUTHWESTERN WASHINGTON COUNTIES...

AT 408 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS STORM WAS
LOCATED 5 MILES SOUTHEAST OF LINDON...OR 33 MILES NORTHEAST OF LIMON.
THIS STORM WAS MOVING EAST AT 25 MPH.  ANOTHER STORM WITH A CAPABLE 
OF PRODUCING A TORNADO WAS LOCATED NORTHEAST OF GENOA.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WOODROW...WOODLIN SCHOOL...LINDON AND LAST CHANCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3999 10333 3929 10332 3928 10371 4000 10369
TIME...MOT...LOC 2208Z 259DEG 36KT 3967 10336

$$
000 
WWUS55 KBOU 072229
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
429 PM MDT SUN JUN 7 2009

COC073-121-072239-
/O.EXP.KBOU.TO.W.0010.000000T0000Z-090607T2230Z/
WASHINGTON CO-LINCOLN CO-
429 PM MDT SUN JUN 7 2009

...THE TORNADO WARNING FOR NORTH CENTRAL LINCOLN AND SOUTHWESTERN
WASHINGTON COUNTIES WILL EXPIRE AT 430 PM MDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE AREA.

LAT...LON 3999 10333 3929 10332 3928 10371 4000 10369
TIME...MOT...LOC 2229Z 259DEG 36KT 3971 10309

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 7, 3:00 PM MDT, 43 minutes earlier.

Area forecast discussion, Jun 7, 3:00 PM MDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
300 PM MDT SUN JUN 7 2009

.SHORT TERM...ONGOING SEVERE STORMS CONTINUE ACROSS EASTERN
CO...GENERALLY EAST OF THE DENVER AREA AND THIS AREA WILL CONTINUE
MOVING EAST OVER THE NORTHEAST PLAINS FOR THE AFTERNOON AND INTO THE
EARLY EVENING HOURS. THE UPPER LEVEL TROF IS NOW MOVING ACROSS
CENTRAL CO AND THIS WILL TAKE MOST OF THE ACTIVITY WITH IT INTO THE
CENTRAL PLAIKNS. THERE IS STILL SOME WEAK CONVECTION ACROSS THE
MOUNTAINS BUT WEAKENING IN THE SUBSIDENCE BEHIND THE TROF. ONLY HAD
A CHANCE FOR A QUICK LOOK FOR MONDAYS WEATHER...BUT LOOKS LIKE A
WEAK FRONT AGAIN WILL MOVE INTO NERN CO AND REPLINISHING THE MSTR
AND ANOTHER ROUND OF STORMS FOR MON AFTERNOON/EVENING. SHOULD NOT BE
QUITE AS ACTIVIE AS TODAY...AS FORCING ALOFT WILL BE WEAKER. ALSO
ADDED SOME PATCHY FOG OVER THE PLAINS LATER TNT/EARLY MON AM.

.LONG TERM...ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH THE WEEK.
IT APPEARS THERE IS ENOUGH INSTABILITY AND DAYTIME HEATING TO SPARK
THUNDERSTORM DEVELOPMENT EACH AND EVERY AFTERNOON.  IN ADDITION...
WIND SHEAR AND LOW LEVEL MOISTURE IS ABUNDANT ENOUGH TO KEEP THE
THREAT OF SEVERE WEATHER IN THE PICTURE EACH DAY.  AT THIS
TIME...TUESDAY AND WEDNESDAY LOOK LIKE POTENTIAL DAYS FOR MORE
WIDESPREAD SEVERE WEATHER WITH THE PASSAGE OF A MID LEVEL TROUGH.  A
BACKDOOR FRONT MAY KEEP THINGS A LITTLE COOLER WEDNESDAY...BUT IF WE
CAN GET A SHORT WAVE LIKE TODAY THEN ANOTHER ROUND OF SEVERE WEATHER
WOULD STILL BE POSSIBLE.  OTHERWISE...TEMPERATURE SHOULD AVERAGE
JUST BELOW NORMAL WITH THE SHOWERS AND STORMS EACH DAY.

&&

.AVIATION...MOST OF THE THUNDERSTORM ACTIVITY WILL BE EAST OF THE
AIRPORTS BUT STILL MORE ISOLATED STORMS THRU EARLY THIS EVENING.
SHOULD END QUICKLY AS HEATING ENDS AND SUBSIDENCE KICKS IN. ANOTHER
WEAK SURGE SHOULD TREND MORE STRATUS/PATCHY FOG LATER TNT/EARLY
MONDAY WITH ANOTHER ROUND OF STORMS FOR MON AFTN.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

ENTREKIN/BARJENBRUCH
Hazardous weather outlook, Jun 7, 10:33 AM MDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1033 AM MDT SUN JUN 07 2009

COZ030>051-081200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1033 AM MDT SUN JUN 07 2009

...SEVERE THUNDERSTORMS POSSIBLE OVER THE NORTHEAST PLAINS OF
COLORADO THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL RAPIDLY DEVELOP OVER THE MOUNTAINS AND
ADJACENT PLAINS THROUGH NOON...THEN SPREAD OUT OVER THE NORTHEAST
PLAINS THIS AFTERNOON. SOME STORMS MAY BECOME SEVERE WITH LARGE HAIL
UP TO GOLF BALL SIZED...DAMAGING WINDS IN EXCESS OF 60 MPH...AND
HEAVY RAIN. A DRY LINE IS ALSO SETTING UP ALONG THE PALMER DIVIDE
WHICH MAY ALSO FOCUS THUNDERSTORMS WITH THE POTENTIAL FOR AN
ISOLATED TORNADO.

AN STRONG UPPER LEVEL DISTURBANCE WILL MOVE ACROSS NORTHERN COLORADO
THIS AFTERNOON RESULTING IN THE SCATTERED THUNDERSTORMS. STORMS WILL
DIMINISH LATER THIS AFTERNOON AND EARLY EVENING FROM WEST TO EAST AS
THE DISTURBANCE MOVES TO THE EAST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL OCCUR EACH DAY.
WIND SHEAR AND INSTABILITY IN THE ATMOSPHERE IS EXPECTED TO BE
SUFFICIENT ENOUGH TO BRING A THREAT OF A FEW SEVERE STORMS AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED BY NOON ACROSS THE
NORTHEAST PLAINS OF COLORADO.

SWE/DBB

In the hours before

Local storm report, Jun 7, 1:37 PM MDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
137 PM MDT SUN JUN 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 PM     HAIL             3 S DENVER              39.68N 104.96W
06/07/2009  M1.25 INCH       DENVER             CO   TRAINED SPOTTER

            DENVER UNIVERSITY

1250 PM     HAIL             2 NE WELLINGTON         40.72N 104.97W
06/07/2009  M1.25 INCH       LARIMER            CO   TRAINED SPOTTER

1248 PM     HAIL             3 ENE FORT COLLINS      40.57N 105.02W
06/07/2009  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

            SHREDDING LEAVES. MINOR STREET FLOODING.

&&

FREDIN
Local storm report, Jun 7, 2:06 PM MDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
206 PM MDT SUN JUN 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 PM     HAIL             W CENTENNIAL            39.60N 104.87W
06/07/2009  M1.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0132 PM     HAIL             3 S DENVER              39.68N 104.96W
06/07/2009  M1.25 INCH       DENVER             CO   TRAINED SPOTTER

            DENVER UNIVERSITY

1250 PM     HAIL             2 NE WELLINGTON         40.72N 104.97W
06/07/2009  M1.25 INCH       LARIMER            CO   TRAINED SPOTTER

1248 PM     HAIL             3 ENE FORT COLLINS      40.57N 105.02W
06/07/2009  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

            SHREDDING LEAVES. MINOR STREET FLOODING.

&&

FREDIN
Local storm report, Jun 7, 2:57 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
257 PM MDT SUN JUN 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TORNADO          5 S DEER TRAIL          39.54N 104.04W
06/07/2009                   ELBERT             CO   TRAINED SPOTTER

            ON GROUND FOR 2 MINUTES WITH NO DAMAGE.

0240 PM     TORNADO          5 S BENNETT             39.68N 104.42W
06/07/2009                   ARAPAHOE           CO   TRAINED SPOTTER

            ON GROUND FOR 3-5 MINUTES WITH NO DAMAGE.

0215 PM     HAIL             2 SSW ARAPAHOE PARK     39.60N 104.71W
06/07/2009  M3.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0205 PM     HAIL             2 E CENTENNIAL          39.60N 104.83W
06/07/2009  M2.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0202 PM     HAIL             W CENTENNIAL            39.60N 104.87W
06/07/2009  M1.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0158 PM     HAIL             2 E CENTENNIAL          39.60N 104.83W
06/07/2009  M2.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0149 PM     TORNADO          5 S BUCKLEY AFB         39.63N 104.75W
06/07/2009                   ARAPAHOE           CO   TRAINED SPOTTER

            TOUCHDOWN 5S BUCKLEY AFB. WAS ON GROUND FOR ESTIMATED 30
            MINUTES WITH AN 8-11 MILE PATH SSE ACROSS EXTREME
            SOUTHEAST AURORA. TORNADO AND DEBRIS CLOUD WAS 3/4 MILE
            IN DIAMETER AT PEAK. STRUCTURAL DAMAGE WAS NOTED TO
            SOUTHLANDS SHOPPING CENTER. DEBRIS WAS OBSERVED IN
            VICINITY OF AURORA PKWY AND POINTS ALONG PATH.

0147 PM     HAIL             5 WSW ARAPAHOE PARK     39.62N 104.77W
06/07/2009  M1.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0132 PM     HAIL             3 S DENVER              39.68N 104.96W
06/07/2009  M1.25 INCH       DENVER             CO   TRAINED SPOTTER

            DENVER UNIVERSITY

0115 PM     TORNADO          6 E LAFAYETTE           39.99N 104.98W
06/07/2009                   ADAMS              CO   TRAINED SPOTTER

            TORNADO ON GROUND FOR 10 MINUTES VICINITY ORCHARD TOWN
            CENTER NEAR I-25 AND 144TH. DUST AND DEBRIS CLOUD
            OBSERVED FOR SEVERAL MINUTES. INTENSITY AND DAMAGE
            UNKNOWN.

1250 PM     HAIL             2 NE WELLINGTON         40.72N 104.97W
06/07/2009  M1.25 INCH       LARIMER            CO   TRAINED SPOTTER

1248 PM     HAIL             3 ENE FORT COLLINS      40.57N 105.02W
06/07/2009  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

            SHREDDING LEAVES. MINOR STREET FLOODING.

&&

FREDIN
Local storm report, Jun 7, 3:10 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
310 PM MDT SUN JUN 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TORNADO          5 S DEER TRAIL          39.54N 104.04W
06/07/2009                   ELBERT             CO   TRAINED SPOTTER

            ON GROUND FOR 2 MINUTES WITH NO DAMAGE.

0240 PM     TORNADO          5 S BENNETT             39.68N 104.42W
06/07/2009                   ARAPAHOE           CO   TRAINED SPOTTER

            ON GROUND FOR 3-5 MINUTES WITH NO DAMAGE.

0225 PM     HAIL             9 NE PONDEROSA PARK     39.50N 104.53W
06/07/2009  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0215 PM     HAIL             2 SSW ARAPAHOE PARK     39.60N 104.71W
06/07/2009  M3.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0205 PM     HAIL             2 E CENTENNIAL          39.60N 104.83W
06/07/2009  M2.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0202 PM     HAIL             W CENTENNIAL            39.60N 104.87W
06/07/2009  M1.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0158 PM     HAIL             2 E CENTENNIAL          39.60N 104.83W
06/07/2009  M2.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0152 PM     HAIL             2 N CHERRY HILLS VILLAG 39.67N 104.95W
06/07/2009  M1.00 INCH       DENVER             CO   TRAINED SPOTTER

0149 PM     TORNADO          5 S BUCKLEY AFB         39.63N 104.75W
06/07/2009                   ARAPAHOE           CO   TRAINED SPOTTER

            TOUCHDOWN 5S BUCKLEY AFB. WAS ON GROUND FOR ESTIMATED 30
            MINUTES WITH AN 8-11 MILE PATH SSE ACROSS EXTREME
            SOUTHEAST AURORA. TORNADO AND DEBRIS CLOUD WAS 3/4 MILE
            IN DIAMETER AT PEAK. STRUCTURAL DAMAGE WAS NOTED TO
            SOUTHLANDS SHOPPING CENTER. DEBRIS WAS OBSERVED IN
            VICINITY OF AURORA PKWY AND POINTS ALONG PATH.

0147 PM     HAIL             5 WSW ARAPAHOE PARK     39.62N 104.77W
06/07/2009  M1.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0137 PM     HAIL             3 N CHERRY CREEK RESERV 39.68N 104.87W
06/07/2009  M1.25 INCH       ARAPAHOE           CO   TRAINED SPOTTER

            MINOR TREE DAMAGE.

0132 PM     HAIL             3 S DENVER              39.68N 104.96W
06/07/2009  M1.25 INCH       DENVER             CO   TRAINED SPOTTER

            DENVER UNIVERSITY

0130 PM     HAIL             DENVER                  39.73N 104.96W
06/07/2009  M1.00 INCH       DENVER             CO   TRAINED SPOTTER

            DOWNTOWN DENVER.

0115 PM     TORNADO          6 E LAFAYETTE           39.99N 104.98W
06/07/2009                   ADAMS              CO   TRAINED SPOTTER

            TORNADO ON GROUND FOR 10 MINUTES VICINITY ORCHARD TOWN
            CENTER NEAR I-25 AND 144TH. DUST AND DEBRIS CLOUD
            OBSERVED FOR SEVERAL MINUTES. INTENSITY AND DAMAGE
            UNKNOWN.

1250 PM     HAIL             2 NE WELLINGTON         40.72N 104.97W
06/07/2009  M1.25 INCH       LARIMER            CO   TRAINED SPOTTER

1248 PM     HAIL             3 ENE FORT COLLINS      40.57N 105.02W
06/07/2009  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

            SHREDDING LEAVES. MINOR STREET FLOODING.

&&

FREDIN
Local storm report, Jun 7, 3:19 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
319 PM MDT SUN JUN 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TORNADO          5 S DEER TRAIL          39.54N 104.04W
06/07/2009                   ELBERT             CO   TRAINED SPOTTER

            ON GROUND FOR 2 MINUTES WITH NO DAMAGE.

0240 PM     TORNADO          5 S BENNETT             39.68N 104.42W
06/07/2009                   ARAPAHOE           CO   TRAINED SPOTTER

            ON GROUND FOR 3-5 MINUTES WITH NO DAMAGE.

0225 PM     HAIL             9 NE PONDEROSA PARK     39.50N 104.53W
06/07/2009  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0218 PM     HAIL             SE AURORA               39.70N 104.81W
06/07/2009  M1.25 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0215 PM     HAIL             2 SSW ARAPAHOE PARK     39.60N 104.71W
06/07/2009  M3.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0205 PM     HAIL             2 E CENTENNIAL          39.60N 104.83W
06/07/2009  M2.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0202 PM     HAIL             W CENTENNIAL            39.60N 104.87W
06/07/2009  M1.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0158 PM     HAIL             2 E CENTENNIAL          39.60N 104.83W
06/07/2009  M2.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0152 PM     HAIL             2 N CHERRY HILLS VILLAG 39.67N 104.95W
06/07/2009  M1.00 INCH       DENVER             CO   TRAINED SPOTTER

0149 PM     TORNADO          5 S BUCKLEY AFB         39.63N 104.75W
06/07/2009                   ARAPAHOE           CO   TRAINED SPOTTER

            TOUCHDOWN 5S BUCKLEY AFB. WAS ON GROUND FOR ESTIMATED 30
            MINUTES WITH AN 8-11 MILE PATH SSE ACROSS EXTREME
            SOUTHEAST AURORA. TORNADO AND DEBRIS CLOUD WAS 3/4 MILE
            IN DIAMETER AT PEAK. STRUCTURAL DAMAGE WAS NOTED TO
            SOUTHLANDS SHOPPING CENTER. DEBRIS WAS OBSERVED IN
            VICINITY OF AURORA PKWY AND POINTS ALONG PATH.

0147 PM     HAIL             5 WSW ARAPAHOE PARK     39.62N 104.77W
06/07/2009  M1.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0137 PM     HAIL             3 N CHERRY CREEK RESERV 39.68N 104.87W
06/07/2009  M1.25 INCH       ARAPAHOE           CO   TRAINED SPOTTER

            MINOR TREE DAMAGE.

0132 PM     HAIL             3 S DENVER              39.68N 104.96W
06/07/2009  M1.25 INCH       DENVER             CO   TRAINED SPOTTER

            DENVER UNIVERSITY

0130 PM     HAIL             DENVER                  39.73N 104.96W
06/07/2009  M1.00 INCH       DENVER             CO   TRAINED SPOTTER

            DOWNTOWN DENVER.

0115 PM     TORNADO          6 E LAFAYETTE           39.99N 104.98W
06/07/2009                   ADAMS              CO   TRAINED SPOTTER

            TORNADO ON GROUND FOR 10 MINUTES VICINITY ORCHARD TOWN
            CENTER NEAR I-25 AND 144TH. DUST AND DEBRIS CLOUD
            OBSERVED FOR SEVERAL MINUTES. INTENSITY AND DAMAGE
            UNKNOWN.

1250 PM     HAIL             2 NE WELLINGTON         40.72N 104.97W
06/07/2009  M1.25 INCH       LARIMER            CO   TRAINED SPOTTER

1248 PM     HAIL             3 ENE FORT COLLINS      40.57N 105.02W
06/07/2009  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

            SHREDDING LEAVES. MINOR STREET FLOODING.

&&

FREDIN
Local storm report, Jun 7, 3:43 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
343 PM MDT SUN JUN 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     TSTM WND DMG     14 W AGATE              39.47N 104.21W
06/07/2009                   ELBERT             CO   TRAINED SPOTTER

            STRONG OUTFLOW WINDS OF 50 TO 60 MPH. SNAPPED 2 PINE
            TREES ABOUT 25 TO 30 FEET TALL NEAR THE BASE.

0300 PM     TORNADO          3 N BYERS               39.75N 104.22W
06/07/2009                   ADAMS              CO   TRAINED SPOTTER

            NORTH OF LEADER-BYERS ROAD.

0245 PM     TORNADO          5 S DEER TRAIL          39.54N 104.04W
06/07/2009                   ELBERT             CO   TRAINED SPOTTER

            ON GROUND FOR 2 MINUTES WITH NO DAMAGE.

0240 PM     TORNADO          5 S BENNETT             39.68N 104.42W
06/07/2009                   ARAPAHOE           CO   TRAINED SPOTTER

            ON GROUND FOR 3-5 MINUTES WITH NO DAMAGE.

0225 PM     HAIL             9 NE PONDEROSA PARK     39.50N 104.53W
06/07/2009  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0218 PM     HAIL             SE AURORA               39.70N 104.81W
06/07/2009  M1.25 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0215 PM     HAIL             2 SSW ARAPAHOE PARK     39.60N 104.71W
06/07/2009  M3.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0205 PM     HAIL             2 E CENTENNIAL          39.60N 104.83W
06/07/2009  M2.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0202 PM     HAIL             W CENTENNIAL            39.60N 104.87W
06/07/2009  M1.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0158 PM     HAIL             2 E CENTENNIAL          39.60N 104.83W
06/07/2009  M2.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0152 PM     HAIL             2 N CHERRY HILLS VILLAG 39.67N 104.95W
06/07/2009  M1.00 INCH       DENVER             CO   TRAINED SPOTTER

0149 PM     TORNADO          5 S BUCKLEY AFB         39.63N 104.75W
06/07/2009                   ARAPAHOE           CO   TRAINED SPOTTER

            TOUCHDOWN 5S BUCKLEY AFB. WAS ON GROUND FOR ESTIMATED 30
            MINUTES WITH AN 8-11 MILE PATH SSE ACROSS EXTREME
            SOUTHEAST AURORA. TORNADO AND DEBRIS CLOUD WAS 3/4 MILE
            IN DIAMETER AT PEAK. STRUCTURAL DAMAGE WAS NOTED TO
            SOUTHLANDS SHOPPING CENTER. DEBRIS WAS OBSERVED IN
            VICINITY OF AURORA PKWY AND POINTS ALONG PATH.

0147 PM     HAIL             5 WSW ARAPAHOE PARK     39.62N 104.77W
06/07/2009  M1.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0137 PM     HAIL             3 N CHERRY CREEK RESERV 39.68N 104.87W
06/07/2009  M1.25 INCH       ARAPAHOE           CO   TRAINED SPOTTER

            MINOR TREE DAMAGE.

0132 PM     HAIL             3 S DENVER              39.68N 104.96W
06/07/2009  M1.25 INCH       DENVER             CO   TRAINED SPOTTER

            DENVER UNIVERSITY

0130 PM     HAIL             DENVER                  39.73N 104.96W
06/07/2009  M1.00 INCH       DENVER             CO   TRAINED SPOTTER

            DOWNTOWN DENVER.

0115 PM     TORNADO          6 E LAFAYETTE           39.99N 104.98W
06/07/2009                   ADAMS              CO   TRAINED SPOTTER

            TORNADO ON GROUND FOR 10 MINUTES VICINITY ORCHARD TOWN
            CENTER NEAR I-25 AND 144TH. DUST AND DEBRIS CLOUD
            OBSERVED FOR SEVERAL MINUTES. INTENSITY AND DAMAGE
            UNKNOWN.

1250 PM     HAIL             2 NE WELLINGTON         40.72N 104.97W
06/07/2009  M1.25 INCH       LARIMER            CO   TRAINED SPOTTER

1248 PM     HAIL             3 ENE FORT COLLINS      40.57N 105.02W
06/07/2009  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

            SHREDDING LEAVES. MINOR STREET FLOODING.

&&

CLB

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 7:48 PM MDTSpecial Weather StatementBOUSedgwick27 min
Jun 6, 8:18 PM MDTSevere Thunderstorm WarningBOUSedgwick42 min
Jun 6, 11:27 PM MDTSevere Thunderstorm WarningBOULogan48 min
Jun 7, 12:08 AM MDTSevere Thunderstorm WarningBOULogan, Sedgwick38 min
Jun 7, 12:01 PM MDTSevere Thunderstorm WarningBOULarimer, Weld59 min
Jun 7, 12:55 PM MDTAreal Flood AdvisoryBOULarimer, Weld55 min
Jun 7, 1:16 PM MDTTornado WarningBOUAdams, Broomfield, Weld19 min
Jun 7, 1:28 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Denver62 min
Jun 7, 1:40 PM MDTTornado WarningBOUArapahoe, Denver35 min
Jun 7, 1:53 PM MDTTornado WarningBOUArapahoe, Douglas, Elbert37 min
Jun 7, 2:12 PM MDTSevere Thunderstorm WarningBOUBoulder, Larimer, Weld20 min
Jun 7, 2:24 PM MDTTornado WarningBOUArapahoe, Elbert51 min
Jun 7, 3:12 PM MDTTornado WarningBOUArapahoe, Elbert33 min
Jun 7, 3:24 PM MDTTornado WarningBOUAdams31 min
Jun 7, 4:05 PM MDTTornado WarningBOUWashington40 min

Nearby

Tornado Warnings in Colorado, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.